Alert archive / Georgia / River Flood Warnings in 2015

River Flood Warning 37, NWS Atlanta, GA

July 3, 2015Forsyth County, Georgia

NWS Atlanta, GA issued this river flood warning at Jul 3, 2015, 1:16 PM EDT for Forsyth County, Georgia. It was in force for 7 days.

The area

The outline as issued.

The facts

Issued
Jul 3, 2015, 1:16 PM EDT (17:16 UTC)
Expired
Jul 10, 2015, 1:16 PM EDT
In force
7 days
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Flood severity
Minor

County Forsyth County, GA

The radar

The Atlanta radar (KFFC), 92 km from the middle of the area, began a volume at 17:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Big Creek at GA 9 near Cumming (CMGG1). The gauge peaked at 8.36 ft at Jul 3, 2015, 3:00 PM EDT.

actionminormoderate051007/0307/0407/0507/0607/0707/0807/0907/1007/11
Action stage
4 ft
Minor stage
6 ft
Moderate stage
12 ft
Major stage
15 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02335580, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

732 
WGUS42 KFFC 031716
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
116 PM EDT FRI JUL 3 2015

...The National Weather Service in Peachtree City has issued a Flood 
Warning for the following rivers in Georgia...

  Big Creek near Cumming affecting Forsyth County

  Big Creek near Alpharetta affecting Forsyth and Fulton Counties


.Recent heavy rainfall has caused significant runoff into streams and
rivers which will cause flooding in some areas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor the latest
forecasts...and be prepared to take necessary precautions to protect
life and property.

The latest stage data was furnished in cooperation with the United 
States Geological Survey.

&&

GAC117-040716-
/O.NEW.KFFC.FL.W.0037.150703T1716Z-000000T0000Z/
/CMGG1.1.ER.150703T1230Z.150703T1645Z.000000T0000Z.UU/
116 PM EDT FRI JUL 3 2015

The National Weather Service in Peachtree City has issued a
* Flood Warning for 
  The Big Creek near Cumming.
* From this afternoon until further notice.
* At 12PM Friday the stage was 8.1 feet...and slowly rising with crest expected soon.
* Flood stage is 6.0 feet.
* At 8.0 feet...Minor flooding will expand into the natural flood 
  plain of the creek upstream and downstream from the gage at Atlanta
  Highway or Georgia Highway 9. Most of the sidewalk and boardwalk of
  the Big Creek Greenway will be under a foot or two of water. The 
  areas under the Georgia 400 Highway and McFarland Road will be 
  covered with around three feet of water. A portion of the sidewalk 
  under Majors Road will be covered with around four feet of water.
* This crest compares to a previous crest of 8.1 feet on May 5 2013.  

&&

LAT...LON 3418 8424 3417 8420 3411 8419 3410 8420
      3410 8425 3411 8424             

$$

GAC117-121-040715-
/O.NEW.KFFC.FL.W.0038.150703T2308Z-150704T1800Z/
/APHG1.1.ER.150703T2308Z.150704T0600Z.150704T1200Z.NO/
116 PM EDT FRI JUL 3 2015

The National Weather Service in Peachtree City has issued a
* Flood Warning for 
  The Big Creek near Alpharetta.
* From this evening until Saturday afternoon.
* At 12PM Friday the stage was 5.3 feet...and rising.
* Minor flooding is forecast.
* Flood stage is 7.0 feet.
* Forecast to rise above flood stage by this evening and continue to 
  rise to near 7.4 feet by after midnight tomorrow.The river will 
  fall below flood stage by tomorrow morning.
* At 7.0 feet...Flood Stage is reached.  Minor flooding of woodlands 
  and fields begin along the creek between Cumming in Forsyth 
  County...to Alpharetta and Roswell in North Fulton County.  
  Flooding starts to effect portions of The Big Creek Greenway near 
  Alpharetta and some portions may become closed with around one foot
  of water...especially upstream and downstream from the gage on 
  Kimball Bridge Road and near Rock Hill Park. Portions of the YMCA 
  Campground off Preston Ridge Road will begin to flood.
* This crest compares to a previous crest of 7.4 feet on Feb 1 2013.  

&&

LAT...LON 3410 8425 3410 8420 3404 8425 3402 8430
      3404 8433 3407 8427             

$$
2 follow-up statements
222 
WGUS82 KFFC 040049
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
849 PM EDT FRI JUL 3 2015

...The Flood Warning is cancelled for the following rivers in 
Georgia...
 
  Big Creek near Alpharetta affecting Forsyth and Fulton Counties

 
...The Flood Warning continues for the following rivers in Georgia...

  Big Creek near Cumming affecting Forsyth County 


GAC117-041449-
/O.CON.KFFC.FL.W.0037.000000T0000Z-000000T0000Z/
/CMGG1.1.ER.150703T1230Z.150703T1845Z.000000T0000Z.UU/
849 PM EDT FRI JUL 3 2015

The Flood Warning continues for
  The Big Creek near Cumming.
* Until further notice.
* At 7 PM Friday the stage was 7.6 feet...and falling.
* Minor flooding is forecast.
* Flood stage is 6.0 feet.
* At 8.0 feet...Minor flooding will expand into the natural flood 
  plain of the creek upstream and downstream from the gage at Atlanta
  Highway or Georgia Highway 9. Most of the sidewalk and boardwalk of
  the Big Creek Greenway will be under a foot or two of water. The 
  areas under the Georgia 400 Highway and McFarland Road will be 
  covered with around three feet of water. A portion of the sidewalk 
  under Majors Road will be covered with around four feet of water.
* This crest compares to a previous crest of 7.6 feet on Jan 31 2013.
  

&&

LAT...LON 3418 8424 3417 8420 3411 8419 3410 8420
      3410 8425 3411 8424             

$$

GAC117-121-040119-
/O.CAN.KFFC.FL.W.0038.000000T0000Z-150704T1800Z/
/APHG1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
849 PM EDT FRI JUL 3 2015

The Flood Warning is cancelled for
  The Big Creek near Alpharetta.
* This takes affect immediately.
* At 7 PM Friday the stage was 5.8 feet...and steady.
* Flood stage is 7.0 feet.
* The creek will rise above action stage but remain below flood stage.
* At 7.0 feet...Flood Stage is reached.  Minor flooding of woodlands 
  and fields begin along the creek between Cumming in Forsyth 
  County...to Alpharetta and Roswell in North Fulton County.  
  Flooding starts to effect portions of The Big Creek Greenway near 
  Alpharetta and some portions may become closed with around one foot
  of water...especially upstream and downstream from the gage on 
  Kimball Bridge Road and near Rock Hill Park. Portions of the YMCA 
  Campground off Preston Ridge Road will begin to flood.
* This crest compares to a previous crest of 7.0 feet on Feb 23 2013.
  

&&

LAT...LON 3410 8425 3410 8420 3404 8425 3402 8430
      3404 8433 3407 8427             

$$
030 
WGUS82 KFFC 041005
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
605 AM EDT SAT JUL 4 2015

...The Flood Warning is cancelled for the following rivers in 
Georgia...
 
  Big Creek near Cumming affecting Forsyth County

 
GAC117-041035-
/O.CAN.KFFC.FL.W.0037.000000T0000Z-150704T1005Z/
/CMGG1.1.ER.150703T1230Z.150703T1845Z.150704T0317Z.UU/
605 AM EDT SAT JUL 4 2015

The Flood Warning is cancelled for
  The Big Creek near Cumming.
* This takes affect immediately.
* Until Wednesday December 31.
* At 5 AM Saturday the stage was 3 feet and 
  falling.
* Flood stage is 6 feet.
* The creek will likely rise again today as more rain is expected.


&&

LAT...LON 3418 8424 3417 8420 3411 8419 3410 8420
      3410 8425 3411 8424             

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Jul 3, 10:44 AM EDT, 2 hours 32 minutes earlier.

Area forecast discussion, Jul 3, 10:44 AM EDT, 2 hours 32 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1044 AM EDT FRI JUL 3 2015

.UDPATE...
FLASH FLOOD WATCH NOW IN EFFECT FOR NORTH HALF OF GEORGIA. SEVERE
POTENTIAL INCREASING SOUTH OF I-20.

&&

.DISCUSSION...
MULTIPLE ROUNDS OF SHOWERS/THUNDERSTORMS WILL CONTINUE TO MOVE
ACROSS NORTH/CENTRAL GEORGIA THROUGH TONIGHT. THIS COMBINED WITH
YESTERDAY'S RAINFALL PLUS THE 1 TO 3 INCHES THAT HAS FALLEN IN SPOTS
THIS MORNING...HAVE DECIDED TO ISSUE A FLASH FLOOD WATCH FOR AREAS
MAINLY ALONG AND NORTH OF I-20 THROUGH SUNDAY MORNING.

OTHER STORY IS THE SEVERE POTENTIAL WHICH IS NOW FOCUSED SOUTH OF I-
20/I-85 THROUGH THE AFTERNOON HOURS. HAD A PEAK WIND GUST OF 45 MPH
AT THE OFFICE /PEACHTREE CITY/ WHEN BROKEN LINE OF STORMS MOVED
THROUGH AROUND 10AM EDT. STORMS WILL BE MOVING INTO MODERATELY
UNSTABLE AND SUFFICIENTLY SHEARED (30-40KTS JUST OFF SFC)
ENVIRONMENT - PER FFC/ATL 12Z SOUNDING.

ADJUSTED QPF OVER NEXT 6-9 HOURS TO ACCOUNT FOR RAINFALL. NO OTHER
MAJOR CHANGES MADE AT THIS TIME.

&&

.PREV DISCUSSION... /ISSUED 447 AM EDT FRI JUL 3 2015/

SHORT TERM /TODAY THROUGH SUNDAY/...
CURRENT RADAR LOOP SHOWS SHOWERS AND THUNDERSTORMS
ACROSS NORTH AND EASTERN GA. LOOKING AT THE WATER VAPOR LOOP LOOKS
LIKE A WEAK WAVE IS MOVING ACROSS THE AREA WHICH IS HELPING TO SPARK
SOME OF THE PRECIPITATION WE SEE THIS MORNING. INSTABILITIES ARE
ALSO A BIT HIGH ACROSS THE AREA FOR THIS TIME OF DAY. WE HAVE NOT
SEEN ANY SEVERE STORMS THIS MORNING BUT THE STORMS ARE PRODUCING A
LOT OF RAIN AND LIGHTNING STRIKES. EXPECTING SHRA/TSRA TO BECOME
MORE WIDESPREAD ACROSS THE REGION DURING THE DAYLIGHT HOURS AS WE
ARE IN A VERY MOIST PATTERN THOUGH THE WEEKEND. OVER THE NEXT FEW
DAYS WE CAN EXPECT A VERY DIURNAL DRIVEN PATTERN WITH THE MAJORITY
OF THE PRECIPITATION OCCURRING ACROSS NORTH GA. WE WILL SEE SHOWERS
AND THUNDERSTORMS ACROSS THE ENTIRE AREA BUT THE AXIS OF THE DEEPER
MOISTURE STAYS ACROSS NORTHERN PORTIONS OF THE STATE THROUGH THE
WEEKEND. AS THESE THUNDERSTORMS DEVELOP EVERY DAY SOME OF THEM MAY
BECOME STRONG TO SEVERE WITH ADEQUATE INSTABILITY...AS HAS BEEN THE
CASE OVER THE LAST SEVERAL DAYS. SPC HAS ALL OF NORTH AND PORTIONS
OF CENTRAL GEORGIA IN A LIGHT RISK AREA TODAY WITH THE REST OF
CENTRAL GA IN A MARGINAL RISK. CURRENTLY DAYS 2 AND 3 ARE ONLY IN A
GENERAL RISK BUT WOULD NOT BE SURPRISED TO SEE THEM UPGRADED TO AT
LEAST A MARGINAL RISK THROUGH THE WEEKEND. THE GREATEST THREATS FROM
ANY STRONG TO SEVERE STORMS WILL BE PERIODS OF HEAVY RAIN
..LIGHTNING...HAIL...AND GUSTY WINDS. TEMPERATURES WILL REMAIN
GENERALLY BELOW AVERAGE IN THE SHORT TERM DUE TO THE ABUNDANT SHOWER
AND THUNDERSTORM ACTIVITY.

01

LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
THE GFS AND ECMWF ARE STILL SHOWING THE UPPER TROUGH... CURRENTLY
CAUSING SO MUCH UNSETTLED WEATHER... WEAKENING AND SHEARING
EASTWARD BY LATE MONDAY-MONDAY NIGHT. HOWEVER... A FAIRLY ACTIVE
NEARLY ZONAL FLOW ALOFT REMAINS PARKED ACROSS THE TN VALLEY REGION
ON TUESDAY. ALL THIS WOULD SUPPORT AT LEAST SCATTERED DIURNALLY
DRIVEN SHOWERS AND THUNDERSTORMS CAN BE EXPECTED FOR MONDAY AND
TUESDAY. LONG RANGE MODELS CONTINUE TO SHOW WEAK HIGH PRESSURE
BUILDING INTO THE AREA BY MID WEAK... AND POSSIBLE REDUCING RAIN
CHANCES FOR WEDNESDAY THROUGH FRIDAY OF NEXT WEEK. HOWEVER...
DESPITE ANY WEAK RIDGE INFLUENCE... THE TYPICAL SUMMERTIME
ISOLATED TO LOW SCATTERED COVERAGE OF STORMS SHOULD STILL BE
EXPECTED EACH AFTERNOON OR EVENING.

39

&&

.AVIATION...
12Z UPDATE...
SHOWERS AND THUNDERSTORM MOVING SLOWLY SOUTH THROUGH THE STATE.
THE MAJORITY OF THE PRECIPITATION IS STILL NORTH OF THE ATL AREA
TAF SITES BUT SHOULD BEGIN TO SEE PRECIP BY 14-15Z. AREAL COVERAGE
OF SHOWERS AND THUNDERSTORMS EXPECTED TO INCREASE AND CONTINUE OFF
AND ON THROUGH OUT THE DAY. WINDS WILL STAY OUT OF THE W TO SW IN
THE 6-12KT RANGE. WILL SEE SOME WIND SPEEDS THIS AFTERNOON IN THE
15KT RANGE GUSTING TO 25KT. CEILINGS SHOULD ALSO STAY VFR EXCEPT
IN AND AROUND CONVECTIVE ACTIVITY.

//ATL CONFIDENCE...12Z UPDATE...
MEDIUM CONFIDENCE OF ON ALL ELEMENTS

01

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          87  69  87  71 /  80  50  50  40
ATLANTA         86  70  85  72 /  80  50  50  50
BLAIRSVILLE     76  64  77  65 / 100  60  70  60
CARTERSVILLE    83  68  83  70 /  90  60  70  70
COLUMBUS        91  72  89  72 /  40  30  50  40
GAINESVILLE     82  68  82  70 /  90  60  60  50
MACON           92  71  92  71 /  40  30  50  30
ROME            83  69  83  70 / 100  70  70  60
PEACHTREE CITY  87  70  86  71 /  80  40  50  40
VIDALIA         92  73  93  73 /  40  30  50  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...83
LONG TERM....39
AVIATION...01
Hazardous weather outlook, Jul 3, 1:01 PM EDT, 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
101 PM EDT FRI JUL 3 2015

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-041715-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
101 PM EDT FRI JUL 3 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

...FLOOD WATCH IN EFFECT FOR ALL OF NORTH GEORGIA...
...NUMEROUS SHOWERS AND THUNDERSTORMS TO EXIT CENTRAL GEORGIA BY
MID AFTERNOON...
...NEW ROUND OF STORMS TO AFFECT NORTH GEORGIA LATE THIS AFTERNOON...

WEATHER HAZARDS EXPECTED...

THE MAIN THREATS WILL BE STRONG TO DAMAGING WINDS... FREQUENT
LIGHTNING AND POSSIBLY HAIL UP TO 1 INCH. ABUNDANT MOISTURE WILL
RESULT IN LOCALLY HEAVY RAINFALL THAT WILL CAUSE MINOR FLOODING
ALONG AREA STREAMS AND CREEKS.

DISCUSSION...

A SERIES OF UPPER DISTURBANCES WILL INTERACT WITH A MOIST AND
UNSTABLE AIR MASS TO PRODUCE SCATTERED TO NUMEROUS THUNDERSTORMS
AGAIN TODAY. AN ADDITIONAL FEW STORMS COULD BECOME SEVERE...
ESPECIALLY AS WE GO EVENING HOURS WITH THE SECOND WAVE OF STORMS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

THE GREATEST RISK FOR THUNDERSTORMS WILL BE SATURDAY AND SUNDAY...
AND A FEW STORMS COULD BECOME SEVERE DURING THE AFTERNOON AND
EVENING HOURS. A SLIGHTLY LOWER CHANCE OF AFTERNOON SHOWERS AND
THUNDERSTORMS WILL DEVELOP FOR MONDAY THROUGH THURSDAY AS WEAK
HIGH PRESSURE SETTLES OVER THE DEEP SOUTH.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, Jul 3, 12:15 PM EDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1215 PM EDT FRI JUL 3 2015

GAZ073-074-076-085-031645-
JOHNSON GA-WASHINGTON GA-BALDWIN GA-JEFFERSON GA-
1215 PM EDT FRI JUL 3 2015

...SIGNIFICANT WEATHER ADVISORY FOR JOHNSON...WASHINGTON...BALDWIN
AND JEFFERSON COUNTIES UNTIL 1245 PM EDT...

AT 1215 PM EDT...A LINE OF STRONG THUNDERSTORMS WERE REPORTED ALONG A
LINE EXTENDING FROM NEAR EDGEHILL TO SANDERSVILLE TO 7 MILES NORTH OF
TOOMSBORO...AND MOVING SOUTHEAST AT 45 MPH.

  HAZARD...WINDS UP TO 40 MPH AND FREQUENT LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
SANDERSVILLE...LOUISVILLE...WADLEY...DAVISBORO...TENNILLE...
HARRISON...BARTOW...OCONEE...DEEPSTEP...RIDDLEVILLE...STAPLETONS
CROSSROADS...HEBRON...DOWNS...MOXLEY...GRANGE AND PRINGLE.

LAT...LON 3293 8228 3281 8248 3278 8288 3290 8305
      3293 8306 3300 8312 3305 8290 3314 8268
      3312 8258 3315 8257 3304 8229 3294 8227
TIME...MOT...LOC 1615Z 298DEG 41KT 3307 8264 3297 8281 3294 8307
Special weather statement, Jul 3, 12:22 PM EDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1222 PM EDT FRI JUL 3 2015

GAZ058>060-068>072-082-031700-
UPSON GA-JONES GA-JASPER GA-PIKE GA-BUTTS GA-LAMAR GA-MONROE GA-
PUTNAM GA-BIBB GA-
1222 PM EDT FRI JUL 3 2015

...SIGNIFICANT WEATHER ADVISORY FOR UPSON...JONES...JASPER...PIKE...
BUTTS...LAMAR...MONROE...PUTNAM AND BIBB COUNTIES UNTIL 100 PM EDT...

AT 1222 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR
MONTICELLO TO 6 MILES NORTHWEST OF FORSYTH TO NEAR MEANSVILLE...AND
MOVING SOUTHEAST AT 45 MPH.

  HAZARD...40 TO 50 MPH WIND AND ENHANCED RISK FOR DOWNED TREES.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. WHILE
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS IS EXPECTED...TREES CAN ALSO
           DOWN MORE EASILY WITH ALREADY WET SOIL FROM PREVIOUS
           RAINFALL.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
BARNESVILLE...FORSYTH...GRAY...MONTICELLO...FLOVILLA...YATESVILLE...
MEANSVILLE...ALDORA...THE ROCK...COLLIER...JARRELL PLANTATION...
STANFORDVILLE...JOHNSTONVILLE...BRADLEY...WAYSIDE...MCELHENEYS
CROSSROADS...GOGGINS...ARKWRIGHT...HILLSBORO AND PLANT SCHERER.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR
NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER
STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.

LAT...LON 3305 8440 3313 8407 3335 8374 3318 8339
      3318 8343 3314 8342 3293 8363 3286 8406
TIME...MOT...LOC 1622Z 292DEG 41KT 3329 8376 3308 8403 3303 8434
Local storm report, Jul 3, 12:45 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1245 PM EDT FRI JUL 03 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0950 AM     TSTM WND DMG     2 SSE WHITE OAK         33.38N  84.73W
07/03/2015                   COWETA             GA   911 CALL CENTER

            SEVERAL TREES WERE REPORTED DOWN ALONG LOWER
            FAYETTEVILLE ROAD NEAR SUMMERGROVE..

&&

EVENT NUMBER FFC1500494

DEESE
Special weather statement, Jul 3, 12:45 PM EDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1245 PM EDT FRI JUL 3 2015

GAZ074-076-085-086-031715-
JOHNSON GA-WASHINGTON GA-EMANUEL GA-JEFFERSON GA-
1245 PM EDT FRI JUL 3 2015

...SIGNIFICANT WEATHER ADVISORY FOR JOHNSON...WASHINGTON...EMANUEL
AND JEFFERSON COUNTIES UNTIL 115 PM EDT...

AT 1245 PM EDT...A LINE OF STRONG THUNDERSTORMS WERE REPORTED ALONG A
LINE EXTENDING FROM 7 MILES EAST OF LOUISVILLE TO 7 MILES SOUTHEAST
OF RIDDLEVILLE...AND MOVING EAST AT 55 MPH.

  HAZARD...WINDS 40 TO 50 MPH AND FREQUENT LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
LOUISVILLE...WADLEY...BARTOW...GARFIELD...SUMMERTOWN...COLEMANS
LAKE...BLUNDALE...MOXLEY...THREE POINTS...PRINGLE AND CANOOCHEE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR
NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER
STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.

LAT...LON 3263 8212 3280 8267 3304 8229 3293 8227
      3284 8232 3280 8221 3281 8215 3266 8207
TIME...MOT...LOC 1645Z 281DEG 47KT 3299 8229 3282 8260
Special weather statement, Jul 3, 12:56 PM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1256 PM EDT FRI JUL 3 2015

GAZ060-061-071>073-082>084-031730-
TWIGGS GA-WILKINSON GA-JONES GA-BALDWIN GA-MONROE GA-PUTNAM GA-
HANCOCK GA-BIBB GA-
1256 PM EDT FRI JUL 3 2015

...SIGNIFICANT WEATHER ADVISORY FOR TWIGGS...WILKINSON...JONES...
BALDWIN...MONROE...PUTNAM...HANCOCK AND BIBB COUNTIES UNTIL 130 PM
EDT...

AT 1256 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES EAST
OF EATONTON TO NEAR GRAY TO 10 MILES SOUTH OF FORSYTH...AND MOVING
EAST AT 40 MPH.

  HAZARD...40 TO 50 MPH WIND AND ENHANCED RISK FOR DOWNED TREES.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. WHILE
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS IS EXPECTED...TREES CAN ALSO
           DOWN MORE EASILY WITH ALREADY WET SOIL FROM PREVIOUS
           RAINFALL.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
MACON...MILLEDGEVILLE...GRAY...SPARTA...GORDON...IVEY...PAYNE...
MIDWAY-HARDWICK...PAYNE CITY...MERIWETHER...SCOTTSBORO...
FRANKLINTON...GRISWOLDVILLE...POSTELL...ALLENWOOD...BRADLEY...
GREENBERRY CROSSROADS...UNDERWOOD...CROSS KEYS AND BROWNS CROSSING.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR
NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER
STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.

LAT...LON 3311 8296 3308 8301 3308 8305 3306 8304
      3303 8307 3301 8306 3294 8312 3277 8358
      3289 8393 3306 8355 3333 8325 3328 8280
TIME...MOT...LOC 1656Z 285DEG 35KT 3328 8326 3305 8348 3289 8387
Special weather statement, Jul 3, 1:13 PM EDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
113 PM EDT FRI JUL 3 2015

GAZ086-031745-
EMANUEL GA-
113 PM EDT FRI JUL 3 2015

...SIGNIFICANT WEATHER ADVISORY FOR EMANUEL COUNTY UNTIL 145 PM
EDT...

AT 113 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR HERNDON
TO NEAR SUMMERTOWN...AND MOVING SOUTHEAST AT 35 MPH.

  HAZARD...40 TO 50 MPH WIND AND ENHANCED RISK FOR DOWNED TREES.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. WHILE
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS IS EXPECTED...TREES CAN ALSO
           DOWN MORE EASILY WITH ALREADY WET SOIL FROM PREVIOUS
           RAINFALL.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
TWIN CITY...GARFIELD...SUMMERTOWN...THREE POINTS...BLUNDALE AND
CANOOCHEE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR
NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER
STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.

LAT...LON 3258 8202 3259 8217 3276 8242 3281 8218
      3281 8215 3266 8208 3261 8200
TIME...MOT...LOC 1713Z 308DEG 30KT 3276 8212 3275 8237

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 2, 8:01 PM EDTSpecial Weather StatementFFCCatoosa29 min
Jul 3, 1:48 AM EDTSpecial Weather StatementFFCButts, Jasper27 min
Jul 3, 1:50 AM EDTSpecial Weather StatementFFCPutnam25 min
Jul 3, 2:05 AM EDTSpecial Weather StatementFFCHancock40 min
Jul 3, 2:54 AM EDTSpecial Weather StatementFFCGlascock, Hancock, Jefferson, Putnam36 min
Jul 3, 2:58 AM EDTSpecial Weather StatementFFCGordon47 min
Jul 3, 3:42 AM EDTSpecial Weather StatementFFCJefferson33 min
Jul 3, 4:58 AM EDTSpecial Weather StatementFFCPutnam32 min
Jul 3, 6:06 AM EDTSpecial Weather StatementFFCBartow, Floyd39 min
Jul 3, 6:10 AM EDTSpecial Weather StatementFFCHancock, Warren50 min
Jul 3, 6:27 AM EDTFlash Flood WarningFFCChattooga, Floyd, Walker6 hr
Jul 3, 8:18 AM EDTFlash Flood WarningFFCCherokee, Forsyth, Fulton, Gwinnett, Hall6 hr
Jul 3, 8:41 AM EDTFlash Flood WarningFFCClarke, Jackson, Madison, Oglethorpe6 hr
Jul 3, 8:56 AM EDTSpecial Weather StatementFFCCarroll34 min
Jul 3, 9:17 AM EDTSpecial Weather StatementFFCClayton, DeKalb, Fulton28 min
Jul 3, 9:31 AM EDTSevere Thunderstorm WarningFFCCarroll, Coweta, Fayette, Fulton, Heard44 min
Jul 3, 9:49 AM EDTSpecial Weather StatementFFCClayton, Henry, Newton, Rockdale, Walton26 min
Jul 3, 10:07 AM EDTSevere Thunderstorm WarningFFCButts, Clayton, Fayette, Henry, Jasper, Lamar and 4 more38 min
Jul 3, 10:15 AM EDTFlash Flood WatchFFCBanks, Barrow, Bartow, Carroll, Catoosa, Chattooga and 39 more52 hr
Jul 3, 10:19 AM EDTSpecial Weather StatementFFCLamar, Pike56 min
Jul 3, 10:21 AM EDTSpecial Weather StatementFFCMorgan, Oconee24 min
Jul 3, 10:47 AM EDTSevere Thunderstorm WarningFFCBaldwin, Butts, Greene, Hancock, Jasper, Jones and 3 more43 min
Jul 3, 10:49 AM EDTSpecial Weather StatementFFCGreene, Taliaferro, Wilkes41 min
Jul 3, 11:14 AM EDTSpecial Weather StatementFFCBibb, Lamar, Monroe31 min
Jul 3, 11:28 AM EDTSevere Thunderstorm WarningFFCBaldwin, Hancock, Jones, Monroe, Twiggs, Washington and 1 more47 min
Jul 3, 11:32 AM EDTSpecial Weather StatementFFCGlascock, Taliaferro, Warren28 min
Jul 3, 11:59 AM EDTSpecial Weather StatementFFCGlascock46 min
Jul 3, 12:15 PM EDTSpecial Weather StatementFFCJefferson, Washington30 min
Jul 3, 12:22 PM EDTSpecial Weather StatementFFCJasper, Jones, Lamar, Monroe38 min
Jul 3, 12:45 PM EDTSpecial Weather StatementFFCJefferson30 min
Jul 3, 12:56 PM EDTSpecial Weather StatementFFCBaldwin, Hancock, Jones34 min
Jul 3, 1:13 PM EDTSpecial Weather StatementFFCEmanuel32 min
Jul 3, 1:16 PM EDTRiver Flood WarningFFCForsyth, Fulton25 hr
Jul 3, 2:09 PM EDTSpecial Weather StatementFFCJohnson36 min
Jul 3, 6:39 PM EDTSpecial Weather StatementFFCStewart36 min
Jul 3, 6:56 PM EDTSpecial Weather StatementFFCWebster34 min

Nearby

River Flood Warnings in Georgia, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.